Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Richard Beals and Peter Greiner
Title: Calculus on Heisenberg manifolds
Additional book information: Annals of Mathematics Studies, vol. 119, Princeton University Press, Princeton, N.J., 1988, x+194 pp., $52.50 (cloth), $20.00 (paper). ISBN 0-691-08501-3.

References [Enhancements On Off] (What's this?)

  • [BG] R. Beals and P. C. Greiner, Pseudodifferential operators associated to hyperplane bundles, Rend. Sem. Mat. Torino (1983), 7-40. MR 745972
  • [C] T. E. Cummins, A pseudodifferential calculus associated to 3-step nilpotent groups, Comm. Partial Differential Equations 14 (1989), 129-171. MR 973272
  • [MS] H. P. McKean and I. M. Singer, Curvature and the eigenvalues of the Laplacian, J. Differential Geom. 1 (1967), 43-69. MR 217739
  • [MP] S. Minakshisundaram and A. Pleijel, Some properties of the eigenfunctions of the Laplace operator on Riemannian manifolds, Canad. J. Math. 1 (1949), 242-256. MR 31145

Review Information:

Reviewer: Nancy K. Stanton
Journal: Bull. Amer. Math. Soc. 21 (1989), 177-179
DOI: https://doi.org/10.1090/S0273-0979-1989-15808-4
American Mathematical Society